# SDR CA070906008

- Difficulty date: September 3, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393225
- Part serial: 02178H9151
- Condition: Cracked
- Location: Cockpit
- Part time: 11,434 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED THAT ON SHORT FINAL, CAPTAIN LT SIDE WINDOW CRACKED.  REPLACED SIDE WINDOW IAW AMM (TC NR 20070906008)
